# SDR 99ZZZX3374

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313R1H
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor Assy
- Part number: 30740962
- Condition: Worn
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF ENGINE TURBINE SECTION FOR AN OVERTEMP INSPECTION/MPI, THIRD LPT ROTOR DISK, PN 3074096-2, SN 965332200320, WAS FOUND TO HAVE BEEN RUB DAMAGED AT THE FORWARD SIDE OF THE DISK IN FIR TREE AREAS.  CONDITION APPEARS TO HAVE BEEN CAUSED BY DISK CONTACT WITH THIRD LPT STATOR ASSY, PN 3072342-4.  THIRD LPT DISK, PN 3074096-2, WAS SCRAPED BY DAMAGE CAUSED PER APPLICABLE ENGINE MM NR 72-02-15 REV 12/98.  ALLIED SIGNAL ENGINEERING RECOMMENDED THIRD LPT STATOR, PN 3072342-4, BE REPLACED DUE TO SUSPECT VANE SHIFT OR FLEX.
